# SDR DXTA200601193

- Difficulty date: January 13, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N977QS
- Make and model: Cessna 750
- Aircraft serial: 7500077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOT'S WINDSHIELD CRACKED IN FLIGHT, DECLARED EMERGENCY AND LANDED SAFELY.  ITEM IS UNDER INVESTIGATION.
